MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MON SYRING; INSTRUMENT, SURGICAL, DISPOSABLE

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MON SYRING; INSTRUMENT, SURGICAL, DISPOSABLE
Catalog Number 8881135609
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd mon barrel syringe had foreign matter.The following information was received by the initial reporter with the verbatim: qc rejected 9 syringes during incoming visual inspections due to particulates discovered on the rubber stoppers.Syringe, sterile, monoject barrel, rodless, 35ml, pk10, covidien.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Customer returned 9 samples in photos, no physical samples were returned.The complaint of foreign matter was confirmed by the photos.The photos were escalated to the syringe supplier for further investigation.The supplier, cardinal health, was given ample time to complete an investigation but was only able to provide the following: the device history record for each lot affected was review, showed that manufacturing and inspection product was performed as per applicable procedures and validated process.All inspection results was carry out and were within acceptable criteria as per established sampling plan levels quality procedures.Additional no ncrs opened during manufacturing process.No formal closure letter or acknowledgement of the failure was provided.The root cause for the issue is unknown without the supplier investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MON SYRING
Common Device Name
INSTRUMENT, SURGICAL, DISPOSABLE
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18117139
Report Number9616066-2023-02176
Device Sequence Number12509476
Product Code KDC
UDI-Device Identifier20884521155746
UDI-Public(01)20884521155746
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8881135609
Device Lot Number2215809964
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date11/11/2023
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown